Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Odd sounding with cotton fizzy feeling in left ear, what is the prevention ?

For 4 months my Left Ear has been feeling like it has cotton fuzz in it and making odd sounds.I usually just poke a q-tip(knowing I shouldn`t) to make it stop.Sometimes it feels clogged,but there no ear wax .I been using Debrox for 3 months,which feels as it burns the inside of my ear.My mom NEVER cares to take to me to a doctor as she thinks its from listening to music.What is the problem and what should I do about it?
Asked On : Tue, 30 Aug 2011
Answers:  1 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi... The above signs and symptoms are suggestive of Otomycosis(fungal infection)..
You must be treated with antibiotic ear drops, and the external auditory canal must be evacuated, infection must be cleaned.... Consult a ENT specialist..
Hope I have answered your question..

Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor